# SDR SWIA201435991

- Difficulty date: January 7, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,538 hours, 49,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND OVERWING EMERGENCY LIGHT INOPERATIVE.  SERVICE REPLACED FWD BATTERY PACK IAW EMB 120 AMM.  PN D366-04-001, SN ON 1185 & SN OFF 774.
